# SDR R61A201909030939

- Difficulty date: September 3, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 14,824 hours, 10,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EXIT LIGHT WON'T ILLUMINATE. R&R FWD RT PHOTOLUMINESCENT STRIP IAW AMM 33-50-21. OPS CHECK GOOD.
